Change search
ReferencesLink to record
Permanent link

Direct link
Ruin probabilities in a diffusion environment
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.
2011 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 48A, 39-50 p.Article in journal (Refereed) Published
Abstract [en]

We consider an insurance model, where the underlying point process is a Cox process. Using a martingale approach applied to diffusion processes, finite-time Lundberg inequalities are obtained. By change-of-measure techniques, Cramer-Lundberg approximations are derived.

Place, publisher, year, edition, pages
2011. Vol. 48A, 39-50 p.
Keyword [en]
Ruin probability, Lundberg inequality, Cox process, diffusion process, martingale method, change-of-measure technique
National Category
Probability Theory and Statistics
URN: urn:nbn:se:kth:diva-138466ISI: 000311870100005ScopusID: 2-s2.0-84880667182OAI: diva2:685662

QC 20140109

Available from: 2014-01-09 Created: 2013-12-19 Last updated: 2014-01-09Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Grandell, Jan
By organisation
Mathematical Statistics
In the same journal
Journal of Applied Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link